MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.15967

Медицинская библиотека · Pediatric dermatology · 2025

Regorafenib-Induced Hand-Foot Skin Reaction in an Adolescent.

Murphy Kiera, Patel Bansri, Griffith Shantelle, Helm Thomas N

Клинический случайСтатьяПеревод в очереди

Аннотация

Regorafenib is a multikinase inhibitor commonly used in the management of hepatocellular carcinoma, gastrointestinal stromal tumors (GIST), and colorectal cancer. It is also used off-label for progressive or metastatic osteosarcoma, which is the most common primary bone malignancy in children and adolescents. While hand-foot skin reaction (HFSR) is a well-documented side effect associated with regorafenib use, no standard guidelines currently exist for preventing and managing regorafenib-associated HFSR in children, or for HFSR and hand-foot syndrome related to other chemotherapy agents. We present a case of regorafenib-induced HFSR in an adolescent with metastatic osteosarcoma that highlights an effective dose-reduction regimen and treatment plan that ultimately resolved her grade 3 HFSR and allowed her to resume alternate anticancer treatment immediately.

Для цитирования: Murphy Kiera, Patel Bansri, Griffith Shantelle, Helm Thomas N. Regorafenib-Induced Hand-Foot Skin Reaction in an Adolescent.. Pediatric dermatology. 2025. DOI: 10.1111/pde.15967.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.